MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Broke while tightening.Case type: tha.Surgical delay: x <= 15 minutes.
 
Event or Problem Description
Broke while tightening.Case type: tha.Surgical delay: x <= 15 minutes.
 
Additional Manufacturer Narrative
Broke while tightening,case type: tha,surgical delay: x <= 15 minutes.Device evaluation and results: product inspection was not performed as product was not returned for inspection.Device history review: a review of the device history records shows that 30 pieces were manufactured and 30 were rejected on 5/7/12.Review of npr 12-05-0051 revealed that 29 devices accepted into final stock on 10/10/12.Review of npr 12-05-0051 revealed that the non-conformance is not related to the failure alleged in this compliant.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230 , l/n 19010312 shows no additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9140209
Report Number3005985723-2019-00701
Device Sequence Number2694474
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19010312
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer11/24/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;